# SDR SWAA2012122710921

- Difficulty date: December 22, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 35,276 hours, 23,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD F/A'S FLASHLIGHT INOP (NOT BLINKING).  RERACKED FWD F/A LOWER FLASHLIGHT PER AMM.
